MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 7120/60
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Inappropriate/Inadequate Shock/Stimulation (1574); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient received inappropriate shock by the right ventricular (rv) lead.No further information was provided.
 
Additional Manufacturer Narrative
Correction: report type, new information received indicates event should have been malfunction.There was no indication of a serious injury to the patient.
 
Event or Problem Description
New information received indicates that the patient presented remotely via merlin.Net.Review of transmission revealed that the implantable cardioverter defibrillator (icd) failed to deliver high voltage therapy due to low, out of range defibrillation impedance.Programming changes were made.The patient was in stable condition.
 
Event or Problem Description
New information received indicates that the right ventricular (rv) lead was explanted on (b)(6) 2026.
 
Additional Manufacturer Narrative
The field reports of therapy was aborted for two shocks due to out of range impedance value and low defibrillation impedance were confirmed.As received, a partial lead was returned in two pieces for analysis.Visual inspection found an external insulation abrasion at 7.0 cm to 7.4 cm from the rv connector pin caused by friction to device can breaching the df-1 right ventricular connector leg.One right ventricular etfe cable coating was abraded while the other etfe cable coating was intact at this location.The cause of the reported events was isolated to the exposure of the right ventricular cable conductor at that abrasion location.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24083093
Report Number2017865-2026-00947
Device Sequence Number17618538
Product Code LWS
UDI-Device Identifier05414734502085
UDI-Public(01)05414734502085(10)3470105(17)130831
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2013
Device Model Number7120/60
Device Lot Number3470105
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer01/15/2026
04/08/2026
05/07/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date02/04/2026
04/29/2026
05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TENDRIL STS.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age79 YR
Patient SexMale